# SDR CALA2014071191421

- Difficulty date: July 5, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 39,997 hours, 17,379 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION FRAME 66 & STRINGER 23R.  BLENDED CORROSION ON R2 DOOR SILL BEAM OUT OF LIMITS IAW SRM51-41-14 FIG 101.  R & R BEAM IAW SRM 51-42-11 PAGES 6 - 7.
